# SDR USAA980072

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Part time: 51,546 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND .125 INCH CRACK IN SKIN AT WINDOW FORWARD SERVICE DOOR.  INSTALLED DOUBLER, REPAIRED PER T/R 52-10-01 A.  (M)
